Revista Matemática Iberoamericana

Full-Text PDF (149 KB) | Metadata | Table of Contents | RMI summary
Volume 19, Issue 2, 2003, pp. 731–744
DOI: 10.4171/RMI/366

Published online: 2003-08-31

Some geometric aspects of Puiseux surfaces

José M. Tornero[1]

(1) Universidad de Sevilla, Spain

This paper is part of the author's thesis, recently presented, where the following problem is treated: Characterizing the tangent cone and the equimultiple locus of a Puiseux surface (that is, an algebroid embedded surface admitting an equation whose roots are Puiseux power series), using a set of exponents appearing in a root of an equation. The aim is knowing to which extent the well-known results for the quasi-ordinary case can be extended to this much wider family.

Keywords: Algebroid surface, Puiseux power series

Tornero José: Some geometric aspects of Puiseux surfaces. Rev. Mat. Iberoam. 19 (2003), 731-744. doi: 10.4171/RMI/366